MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. WHITE RELOAD FOR ECHELON 45; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. WHITE RELOAD FOR ECHELON 45; STAPLE, IMPLANTABLE
Catalog Number ECR45W
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 10/30/2025.B3: only event year known: 2025.D4: batch #unk.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: is the current patient status known? was there any patient consequence or change in the post-operative care of the patient as a result of the event? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device ecr45w with lot number 824a84; and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, it was observed that the tissue was not completely closed due to the faulty b formation.There was no patient consequence nor surgical delay reported.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/17/2025.D4: batch #unk.Updated data: e1 (initial reporter facility name).Additional information was requested, and the following was obtained: is the current patient status known? unknown.Was there any patient consequence or change in the post-operative care of the patient as a result of the event? unknown.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/13/2026.D4: batch #717a79.Corrected data: h4.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that one ecr45w reload was received with no apparent damage, with an opened package, and fully fired.No functional test could be performed due to the condition of the reload.The event described could not be confirmed as the reload was received fully fired.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 717a79, and no non-conformances were identified.

Brand Name
WHITE RELOAD FOR ECHELON 45
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
3035526892
MDR Report Key23426421
Report Number3005075853-2025-08432
Device Sequence Number20893595
Product Code GDW
UDI-Device Identifier10705036001768
UDI-Public(01)10705036001768(10)824A84(17)270430
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECR45W
Device Lot Number824A84
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/10/2025
01/06/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date11/17/2025
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown